The finite dimensional basis problem with an appendix on nets of Grassmann manifolds

Stanislaw J. Szarek Polish Academy of Sciences, Warsaw, Poland

TBD mathscidoc:1701.331630

Acta Mathematica, 151, (1), 153-179, 1981.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:59 uploaded by actaadmin ] [ 119 downloads ] [ 0 comments ]
@inproceedings{stanislaw1981the,
  title={The finite dimensional basis problem with an appendix on nets of Grassmann manifolds},
  author={Stanislaw J. Szarek},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203259925033339},
  booktitle={Acta Mathematica},
  volume={151},
  number={1},
  pages={153-179},
  year={1981},
}
Stanislaw J. Szarek. The finite dimensional basis problem with an appendix on nets of Grassmann manifolds. 1981. Vol. 151. In Acta Mathematica. pp.153-179. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203259925033339.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved